# SDR GLBA2013100800336

- Difficulty date: October 7, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 35,462 hours, 43,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT  THE EMERGENCY LIGHT AT ROW 6 IS INOPERAITVE. MAINTENANCE REPLACED BULB, OPS CHECKED GOOD.
